# SDR AALA201701239009

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 52,639 hours, 19,577 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW07555
- Condition: Odor
- Location: Lavatory
- Part time: 53,162 hours, 19,773 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD LAVATORY HOT WATER HEATER SMELLS LIKE IT IS BURNING. MAINTENANCE REPLACED WATER HEATER PER AMM 38-12-16.
